Why Do People with Diabetes Have Loose Motions after Dialysis2014-01-31 07:10
Why do people with diabetes have loose motions after dialysis? Loose motions, which is also called diarrhea, is a common symptom for diabetes patients after dialysis. Loose motions can make people feel discomfortable, and in some serious cases, it will make people weakness or even dehydration.
There are various causes of loose motion for diabetes patients after dialysis, which include:
Diabetes can cause the foods moving slowly through intestine, which can cause bacteria growing in it, and this may cause loose motions. Besides, diabetes are often recommended to take free-sugar foods, which contain sorbitol, and this will also cause diarrhea.
- Diet change
For dialysis patients, they need to avoid the salt intake, and in order to make the food more bland, they may increase spices in their diets. And the spices may cause loose motions. Meanwhile, if patients are allergic to foods or the foods are spoiled with bacteria, this can also cause the problem of loose motions.
- Antibiotic or medications
Some medications have side effects which can lead to loose motions, and the use of antibiotics can also wipe out the good bacteria, which can cause diarrhea as well.
For dialysis patients, they need to avoid drinking alcohol, which can cause loose motions, because the patients are poor with vitamin and mineral absorption, which can cause faster movement of food through intestine.
From above we can know the common causes of loose motions for diabetes patients after dialysis, and if they want to get proper treatment, they need first to find their basic cause of their loose motions. Then they can have effective treatment to remedy their diarrhea.
Here are some suggestions depending on the different causes of loose motions.
Diabetes patients need to control their high blood sugar level, and reduce the intake of insulin depending on their food intake.
Patients should also get rid of the foods which can cause allergic.
Check the medicines which have the side effects of loose motions, and follow the advices of your doctor to regulate the dosage of your medicines.
If you still cant find the cause of your loose motions after dialysis, you can consult with our doctors online to help you find the main cause, they can help you as soon as possible.
- Tag: Dialysis
- Pre: What can Cause Muscle Weakness in Dialysis Patients
- Next: What Diet Can Help Delay Dialysis for Kidney Disease Patients
Have a question regarding kidney disease? Get an answer from Medical Professional now!
- How to Reduce Protein in Urine with Hypertensive Nephropathy
- Can Chronic Kidney Disease Patients Avoid Dialysis
- How to Treat FSGS with Itching Skin and 13% Renal Function
- Can PKD with Back Pain be Treated
- Is There Any Natural Treatment to Manage Creatinine 4.5 with CKD
- Can Kidney Failure Patients be Treated Without Dialysis